# SDR CA090105006

- Difficulty date: December 31, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,793 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 865D1007
- Condition: Failed
- Location: Te Flaps
- Part time: 14,963 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THIS AIRCRAFT WAS UNDER A FERRY PERMIT TO YYC FOR A BROKEN OUTER DOOR HANDLE.  THE FLAPS WHERE AT 8 DEGREES BEFORE DEPARTURE.  AFTER TAKEOFF THE FLAP FAIL MESSAGE WAS POSTED WITH FLAPS STILL AT 8 DEGREES.  THE PILOT RETURNED TO YZF DUE TO INSUFFICIENT FUEL TO REACH YYC WITH FLAPS AT 8 DEGREES.  THE AIRCRAFT IS GOING TO FERRY TO YYC WITH FLAPS SET AT 8 DEGREES.  FLAP POWER DRIVE UNIT REPLACED AND FLAP SYSTEM CHECKED SERVICEABLE.  A/C RETURNED TO SERVICE (RESOLVED ON W/O: 174456 TASKCARD: NR-00002) DEFECT NR 819812.
